# SDR QXEA200602797

- Difficulty date: October 20, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - BRACKET ATTACHED TO OUTBOARD SIDE OF LEFT INBOARD SEAT TRACK NR 4 AT STATION X220 IS CORRODED AROUND WARDROBE MOUNT SCREW HOLE.  REPAIRED IAW SRM 51-20-16 AND 51-20-36, AND RD8-53-1339.
